Alert archive / Missouri / Flash Flood Warnings in 2009

Flash Flood Warning 66, NWS Springfield, MO

June 10, 2009Polk County, Missouri

NWS Springfield, MO issued this flash flood warning at Jun 10, 2009, 3:58 AM CDT for Polk County, Missouri. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2009, 3:58 AM CDT (08:58 UTC)
Expired
Jun 10, 2009, 10:00 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

County Polk County, MO

The radar

The Springfield radar (KSGF), 52 km from the middle of the area, began a volume at 09:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 7:30 AM CDTFLASH FLOOD1 Ne Bolivar, MOWATER RESCUE PERFORMED AT 435TH RD EAST OF D HIGHWAY. NUMEROUS OTHER ROADS UNDER WATER IN POLK COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 212 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.0 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2009-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1799 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2009-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 230 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1799 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
818 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
230 m²/s²
0-3 km storm-relative helicity
321 m²/s²
Significant tornado parameter
0.0
Supercell composite
16.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 100858
FFWSGF
MOC167-101500-
/O.NEW.KSGF.FF.W.0066.090610T0858Z-090610T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
358 AM CDT WED JUN 10 2009

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  POLK COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 1000 AM CDT.

* AT 356 AM CDT...POLK COUNTY EMERGENCY MANAGEMENT REPORTED FLOODING 
NEAR THE PLEASANT HOPE AREA.  ADDITIONAL HEAVY RAIN FROM 
THUNDERSTORMS ACROSS POLK COUNTY WILL ONLY ENHANCE THIS FLOODING.  
OTHER AREAS OF POLK COUNTY COULD ALSO FLOOD AS AN ADDITIONAL ONE 
INCH OF RAIN IS POSSIBLE.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 3781 9358 3781 9353 3779 9320 3773 9320
      3773 9318 3745 9318 3742 9319 3742 9363
      3774 9362 3775 9364 3783 9363 3783 9358

$$

CRAMER
1 follow-up statement
000 
WGUS73 KSGF 101459
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
959 AM CDT WED JUN 10 2009

MOC167-101508-
/O.EXP.KSGF.FF.W.0066.000000T0000Z-090610T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POLK MO-
959 AM CDT WED JUN 10 2009

...THE FLASH FLOOD WARNING WILL EXPIRE AT 1000 AM CDT FOR POLK
COUNTY...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED ACROSS THE WARNED AREA. 
STREAMS AND CREEKS IN THE WARNED AREA WERE BEGINNING TO RECEDE. 
HOWEVER RESIDUAL FLOODING WILL CONTINUE INTO THIS AFTERNOON. 

THEREFORE THE FLASH FLOOD WARNING HAS BEEN REPLACED WITH AN AREAL 
FLOOD WARNING.  

IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO  YOUR LOCAL LAW 
ENFORCEMENT AGENCY.

LAT...LON 3781 9358 3781 9353 3779 9320 3773 9320
      3773 9318 3745 9318 3742 9319 3742 9363
      3774 9362 3775 9364 3783 9363 3783 9358

$$

FOSTER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 10, 3:03 AM CDT, 55 minutes earlier.

Area forecast discussion, Jun 10, 3:03 AM CDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
303 AM CDT WED JUN 10 2009

.DISCUSSION...

MAIN CONCERN IS CONVECTIVE TRENDS OVER THE NEXT SEVERAL DAYS.

REMAINS OF CONVECTION THAT AFFECT THE REGION YESTERDAY AND EARLIER
TONIGHT IS STILL AFFECTING SOME EASTERN MO OZARKS COUNTIES
ATTM...BUT SEVERE CONVECTION IS CONFINED TO THE SOUTHERN PORTION
OF THAT COMPLEX OVER NORTHERN AR WHERE STRONGER LOW LEVEL FLOW AND
INSTABILITY CONTINUE TO SUPPORT IT. AREA OF CONCERN FOR THE NEAR
TERM IS OVER EASTERN KS INTO WESTERN MO WHERE 30KT 850MB SW-LY
FLOW IS LIFTING UP AND OVER A W-E FRONTAL BOUNDARY JUST SOUTH OF
THE OK/KS BORDER. CERTAINLY STILL ENOUGH VERTICAL SHEAR WITH
EFFECTIVE BULK SHEAR OF AROUND 40-45 KTS AND ELEVATED MUCAPE OF
2000 J/KG TO SUPPORT AT LEAST AN ISOLATED LARGE HAIL/WIND THREAT
INTO THE DAYLIGHT HOURS (JUST HAD A 40 MPHGUST AT THE FORT SCOTT
AWOS FROM ROTATING ELEVATED STORM...SAME STORM HAD HALF DOLLAR
SIZED HAIL AS WELL). WILL NEED TO CONTINUE TO WATCH TRENDS...BUT
ACTIVITY MAY SLOWLY SHIFT NORTH WITH TIME. LOCALLY EXTENDED THE
SEVERE TSTM WATCH NORTHWARD TO ACCOUNT FOR ONGOING CONVECTION.

ATTENTION WILL TURN TOWARD ANOTHER SHORTWAVE MOVING NORTHEAST
INTO THE SOUTHERN PLAINS LATER TODAY...MAKING IT TO WESTERN KS
AND THE OK/TX PANHANDLE BY EARLY EVENING. WHERE SFC/LOW LEVEL
BOUNDARIES WILL BE AT THIS TIME IS SOMEWHAT PROBLEMATIC...BUT THE
GFS HAS THE SFC FRONT ROUGHLY FROM KICT TO KCOU BY MIDDAY/18Z THEN
FARTHER NORTH TO ALONG OR JUST NORTH OF THE MO RIVER TONIGHT AS A
SFC WAVE DEVELOPS ALONG THE FRONT WITH THE APPROACHING SHORTWAVE.
NOT A GREAT DEAL IF CONFIDENCE IN THIS SINCE CONVECTION HAS
CONTAMINATED THE SYNOPTIC SCALE ENVIRONMENT...BUT IT DOES MAKE
SENSE THAT SYNOPTICALLY THE BOUNDARY SHOULD LIFT NORTH WITH TIME
TODAY. CONVECTION IS EXPECTED TO BE SOMEWHAT SPARSE FOR PART OF
THE DAY TODAY...BUT THEN BEGIN TO INCREASE AGAIN OVER THE REGION
LATE IN THE DAY AND TONIGHT AS THE LOW LEVEL FLOW/MOISTURE
TRANSPORT BEGINS TO INCREASE ONCE AGAIN. PARAMETERS FOR ADDITIONAL
SEVERE WEATHER SHOULD BE IN PLACE WITH MLCAPES REACHING 2000 J/KG
OVER MUCH OF THE AREA. 0-6KM SHEAR WILL NOT BE QUITE AS STRONG
DURING THE DAY TODAY VERSUS YESTERDAY...ABOUT 30KTS...BUT WILL INCREASE
AGAIN THIS EVENING WITH THE APPROACH OF THE UPPER SYSTEM.
INSTABILITY/VERTICAL SHEAR...WILL LEAD TO A SUPERCELL THREAT WITH
A TORNADIC THREAT ANYWHERE WHERE WINDS WILL BE LOCALLY BACKED
NORTH OF ANY BOUNDARIES...AND ESPECIALLY WHEN THE LOW LEVEL FLOW
INCREASES LATE TODAY AND THIS EVENING INCREASING 0-1KM BACKGROUND HELICITY.
MCS WILL LIKELY MATERIALIZE BY EARLY TONIGHT WITH A CONTINUED
WIND/HAIL/TOR THREAT. TORNADO THREAT WILL BE MORE CONDITIONAL
TONIGHT BASED ON HOW/WHERE THE CONVECTIVE COMPLEX DEVELOPS.

FOCUS FOR PRECIP SHIFTS SOUTH WITH TIME THU-FRI IN THE WAKE OF THE
SHORTWAVE AS THE EFFECTIVE SFC/LOW LEVEL FRONT PUSHES SOUTH. WILL
STILL MAINTAIN SOME LOW POPS FOR THU OVER THE SOUTHERN AND EASTERN
CWFA. MODEL DIFFER ON TIMING OF RETURN MOISTURE AND ELEVATED STORM
CHANCES FRI-SAT. QUICK LOOK AT THE ECMWF INDICATES ADDITIONAL
EPISODES OF CONVECTION WILL BE POSSIBLE SUNDAY AS WELL. TIMING
BECOMES MORE DIFFICULT WITH SMALL SCALE FEATURES WITH TIME...BUT
BASICALLY HAVE SOME POPS IN FOR THIS TIME PERIOD NOW AND WILL
MENTION THE CHANCES FOR ADDITIONAL CONVECTION IN THE HWO.

HYDROLOGY...HAVE SOME FLASH FLOOD WARNINGS ONGOING FROM CONVECTION LAST NIGHT.
MODOT PAGE INDICATES SOME FLOODED ROADS OVER CENTRAL MO. WILL
EVALUATE THE NEED TO CARRY SOME AREAS AS AREAL FLOOD WARNINGS
DURING THE DAY TODAY. FLASH FLOOD WATCHES MAY NEED TO BE
CONSIDERED FOR TONIGHT. WILL LET THE DAYSHIFT LOOK AT THE FINER
MESO DETAILS THIS MORNING TO TRY TO PIN DOWN AREAL EXTENT OF
POTENTIAL HYDRO WATCHES. DSA

&&

.AVIATION...

FOR THE 06Z TAFS...CONVECTION LOOKS TO BE PULLING OFF TO THE EAST
OF BOTH AIRFIELDS EARLY THIS MORNING. CURRENT RADAR MOTIONS SHOW
THAT THIS ACTIVITY SHOULD CONTINUE MOVING EAST. WILL NEED TO WATCH
FURTHER REDEVELOPMENT OVER KANSAS EARLY THIS MORNING AND UPDATE
TAFS AS NEEDED. CONVECTION RETURNS WEDNESDAY AFTERNOON AS ANOTHER
ROUND OF THUNDERSTORMS DEVELOP BY MID AFTERNOON. BOTH AIRPORTS
WILL BE IMPACTED AS THUNDERSTORMS WILL MOST LIKELY BE OCCURRING ON
AND OFF THROUGH THE EVENING HOURS.

CLAYCOMB

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 9, 10:53 PM CDT, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1053 PM CDT TUE JUN 9 2009

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-110400-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1053 PM CDT TUE JUN 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

STRONG TO SEVERE STORMS WILL CONTINUE TO DEVELOP OVERNIGHT ACROSS
SOUTHERN MISSOURI OVERNIGHT. THESE STORMS WILL BE CAPABLE OF
PRODUCING LARGE HAIL UP TO QUARTER SIZE...DAMAGING WINDS IN EXCESS
OF 60 MPH AND ISOLATED TORNADOES. COMMUNITIES SOUTH OF A LINE FROM
NEOSHO TO CHRISTIAN CENTER TO WILLOW SPRINGS WILL BE MOST IMPACTED
BY THESE SEVERE THUNDERSTORMS. TORRENTIAL RAINFALL WILL ACCOMPANY
THE THUNDERSTORMS AND MAY TRAIN ACROSS THE SAME LOCATIONS TONIGHT
OVER SOUTHERN MISSOURI. THIS MAY LEAD TO SOME FLASH FLOODING
LATER TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE OVER THE
AREA IN THE VICINITY OF THE FRONT. HEAVY RAIN AND FLOODING WILL BE
POSSIBLE WEDNESDAY NIGHT AS THE FRONT STALLS OUT OVER SOUTHERN
MISSOURI.

THE FRONT WILL CONTINUE TO MEANDER BACK AND FORTH THROUGH THE
REGION OVER THE NEXT SEVERAL DAYS BRINGING A CHANCE OF
THUNDERSTORMS TO THE AREA EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVERNIGHT FOR COMMUNITIES
SOUTH OF A LINE FROM NEOSHO TO CHRISTIAN CENTER TO WILLOW SPRINGS.
SEVERE THUNDERSTORMS COULD ONCE AGAIN MOVE NORTH BY SUNRISE AND
SPOTTER ACTIVATION MAY BE NEEDED NORTH OF THIS LINE.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

CLAYCOMB

In the hours before

Local storm report, Jun 10, 3:10 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
310 AM CDT WED JUN 10 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0305 AM     TSTM WND GST     PLEASANT HOPE           37.46N  93.27W
06/10/2009  E50 MPH          POLK               MO   EMERGENCY MNGR

            ALSO HEAVY RAIN.

&&

DSA
Local storm report, Jun 10, 3:20 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
320 AM CDT WED JUN 10 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0319 AM     TSTM WND GST     EL DORADO SPRINGS       37.88N  94.02W
06/10/2009  E40 MPH          CEDAR              MO   PUBLIC

            WIND ESTIMATED 30 40 MPH.

&&

DSA
Local storm report, Jun 10, 3:35 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
335 AM CDT WED JUN 10 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0325 AM     FLASH FLOOD      3 S WALKER              37.86N  94.24W
06/10/2009                   VERNON             MO   LAW ENFORCEMENT

            STATE HIGHWAY 54 HAS 4 TO 5 INCHES OF WATER RUNNING
            OVER THE ROAD EAST OF NEVADA NEAR C HIGHWAY.

&&

DSA
Local storm report, Jun 10, 3:36 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
336 AM CDT WED JUN 10 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0333 AM     TSTM WND GST     STOCKTON                37.70N  93.80W
06/10/2009  E50 MPH          CEDAR              MO   LAW ENFORCEMENT

            WIND ESTIMATED 40 TO 50 MPH BY COUNTY LAW ENFORCEMENT.

&&

DSA
Local storm report, Jun 10, 3:46 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
346 AM CDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 AM     HAIL             MARSHFIELD              37.34N 92.91W
06/10/2009  E1.00 INCH       WEBSTER            MO   LAW ENFORCEMENT

&&

GCLAYCOM
Local storm report, Jun 10, 3:53 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
353 AM CDT WED JUN 10 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0341 AM     TSTM WND GST     3 NE MARSHFIELD         37.37N  92.87W
06/10/2009  E50 MPH          WEBSTER            MO   TRAINED SPOTTER

            ALSO DIME SIZED HAIL.

&&

DSA

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:06 PM CDTFlash Flood WarningSGFShannon, Texas4 hr
Jun 9, 7:23 PM CDTSevere Thunderstorm WarningSGFHowell, Oregon, Shannon67 min
Jun 9, 7:39 PM CDTTornado WarningSGFOregon66 min
Jun 9, 8:05 PM CDTFlash Flood WarningSGFHowell, Oregon, Shannon5 hr
Jun 9, 8:43 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper62 min
Jun 9, 8:49 PM CDTTornado WarningSGFBarton, Jasper42 min
Jun 9, 8:58 PM CDTFlash Flood WarningSGFBarton, Jasper, Vernon11 hr
Jun 9, 9:13 PM CDTFlash Flood WarningSGFBenton, Camden, Dallas, Dent, Hickory, Howell and 8 more11 hr
Jun 9, 9:14 PM CDTSevere Thunderstorm WarningSGFNewton61 min
Jun 9, 9:48 PM CDTSevere Thunderstorm WarningSGFMcDonald57 min
Jun 9, 10:13 PM CDTSevere Thunderstorm WarningSGFBarry, Lawrence, McDonald, Newton62 min
Jun 9, 10:33 PM CDTTornado WarningSGFBarry39 min
Jun 9, 10:37 PM CDTSevere Thunderstorm WarningSGFStone53 min
Jun 9, 10:46 PM CDTTornado WarningSGFStone, Taney34 min
Jun 9, 10:59 PM CDTFlash Flood WarningSGFBarry, McDonald6 hr
Jun 10, 1:32 AM CDTSevere Thunderstorm WarningSGFVernon44 min
Jun 10, 1:48 AM CDTSevere Thunderstorm WarningSGFCedar72 min
Jun 10, 2:19 AM CDTSevere Thunderstorm WarningSGFDade, Polk86 min
Jun 10, 2:56 AM CDTSevere Thunderstorm WarningSGFDallas, Greene47 min
Jun 10, 3:12 AM CDTSevere Thunderstorm WarningSGFWebster48 min
Jun 10, 3:46 AM CDTSevere Thunderstorm WarningSGFPolk27 min
Jun 10, 3:52 AM CDTSevere Thunderstorm WarningSGFWright43 min
Jun 10, 7:52 AM CDTAreal Flood WarningSGFVernon9 hr
Jun 10, 7:58 AM CDTAreal Flood WarningSGFCamden, Dallas, Laclede, Phelps, Pulaski, Webster and 1 more9 hr
Jun 10, 9:57 AM CDTAreal Flood WarningSGFPolk7 hr
Jun 10, 11:47 AM CDTFlash Flood WatchSGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more18 hr
Jun 10, 5:07 PM CDTSevere Thunderstorm WarningSGFDouglas, Texas, Wright68 min
Jun 10, 5:10 PM CDTSevere Thunderstorm WarningSGFVernon65 min
Jun 10, 5:20 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper55 min
Jun 10, 5:26 PM CDTFlash Flood WarningSGFBarton4 hr
Jun 10, 5:31 PM CDTFlash Flood WarningSGFBarton, Vernon6 hr
Jun 10, 5:34 PM CDTSevere Thunderstorm WarningSGFJasper42 min
Jun 10, 5:36 PM CDTTornado WarningSGFSt. Clair, Vernon54 min
Jun 10, 5:53 PM CDTTornado WarningSGFVernon41 min
Jun 10, 6:03 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Jasper, Lawrence40 min
Jun 10, 6:03 PM CDTTornado WarningSGFBenton57 min
Jun 10, 6:13 PM CDTTornado WarningSGFHickory, St. Clair62 min
Jun 10, 6:16 PM CDTTornado WarningSGFDade35 min
Jun 10, 6:20 PM CDTSevere Thunderstorm WarningSGFCedar31 min
Jun 10, 6:22 PM CDTTornado WarningSGFMorgan53 min
Jun 10, 6:25 PM CDTFlash Flood WarningSGFCedar, St. Clair5 hr
Jun 10, 6:25 PM CDTSevere Thunderstorm WarningSGFHowell, Shannon, Texas53 min
Jun 10, 6:32 PM CDTTornado WarningSGFHowell, Shannon, Texas33 min
Jun 10, 6:32 PM CDTTornado WarningSGFSt. Clair40 min
Jun 10, 6:33 PM CDTSevere Thunderstorm WarningSGFCedar, Dade, Dallas, Greene, Hickory, Jasper and 3 more39 min
Jun 10, 6:43 PM CDTTornado WarningSGFMiller62 min
Jun 10, 6:50 PM CDTTornado WarningSGFHickory, Polk25 min
Jun 10, 6:54 PM CDTTornado WarningSGFBenton46 min
Jun 10, 6:58 PM CDTTornado WarningSGFMorgan50 min

Nearby

Flash Flood Warnings in Missouri, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.